# SDR SWAA2022051606773

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 71,400 hours, 42,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER FWD SUPPORT ANGLE CRACKED FOR FARING 191FL / [01] R/R 191FL PANEL SUPPORT FRAME REF SRM 51-40-02.;[02] REMOVED AND REINSTALLED 191FL AND 191AL PER AMM 20-50-11.
